Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Retrograde ejaculation

Posted by Andrew M. on November 16, 1999, at 16:29:39

I'm experiencing retrograde ejaculation thanks to a
fairly hefty dose of Mellaril. Can anyone suggest
solutions to this problem short of going off of the
Mellaril, since it seems to be helping my psychiatric
symptoms. Thanks.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Andrew M. thread:15317